Osimertinib and Ramucirumab Induced Pyogenic Granulomas: A Possible Synergistic Effect of Dual Oncologic Therapy
Largo Medical Center
pyogenic granuloma, egfr, vegf, osimertinib, ramucirumab
Dermatology | Hemic and Lymphatic Diseases | Pathological Conditions, Signs and Symptoms | Skin and Connective Tissue Diseases
Pyogenic granulomas represent benign vascular tumors that can present on the skin and mucous membranes. Multiple etiologic agents have been implicated in the pathogenesis including several systemic medications. Two notable oncologic therapies, epidermal growth factor receptor inhibitors and vascular endothelial growth factor receptor inhibitors, have each been associated with drug-induced pyogenic granulomas. We report a novel case report of dual therapy, medication-induced pyogenic granulomas. This likely represents a synergistic relationship between an epidermal growth factor receptor inhibitor, osimertinib, and a vascular endothelial growth factor receptor inhibitor, ramucirumab.
Publisher or Conference
Daze RP, Dinkins J, Mahoney MH. Osimertinib and Ramucirumab Induced Pyogenic Granulomas: A Possible Synergistic Effect of Dual Oncologic Therapy. Cureus. 2021;13(5):e15076. https://doi.org/10.7759/cureus.15076